# SDR CALA2018110502310

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 106,146 hours, 16,639 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9131229 B767-53-3-6222 CABIN - STA 347 RBL 54 FLR BEAM BELOW FOUND CORROSION CABIN STA 347 RBL 88.5 TO LBL 3" FLOOR BEAM UPPER FLANGE REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 (WORK DETAIL REF NRC L/P 9131231 (200-0598) ATTACH MAINTEANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 3 ACCOMPLISHED ADD EMP:V897470 INSPECTED BY HX125981,APPROVED SFR REFER ELB 8160277
